# SDR DALA2017061604761

- Difficulty date: June 15, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 45,852 hours, 24,362 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON THE LT FWD KELL BEAM HINGE FITTING ON LOWER FUSELAGE. CRACK LENGTH 0.239,  REPLACED THE HINGE FITTING IAW SRM 51-72-11, AND DRAWING D53370600.
